Log In Sign Up

Experiencing hair thinning after injectables?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
September 21st, 2012, 12:56 AM
Newbie
Join Date: Aug 2012
Posts: 2
Hi all,

After my 3rd recent month in a row of Letrozole, (cd3-7) followed by Bravelle(cd9) and Ovidrell (after follie us)shots, I am noticing my hair is really thinning. I asked the RE assistant if this was a side affect of any of my meds and she said no. However, my hair dresser said its a no brainier and it's from the hormones. Has anyone else experienced this? I'm starting to feel like I might be the only one who has had this side effect!😰
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:30 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0